# SDR CA060208003

- Difficulty date: February 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 6,837 hours
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 67054003
- Condition: Cracked
- Location: Nlg
- Part time: 6,857 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART OF THE INSPECTION PROGRAM INCLUDES LANDING GEAR SERVICING. THE GEAR TRUNNIONS ARE FITTED WITH GREASE HOLES AND/OR FITTINGS TO ALLOW QUICK AND EASY SERVICING DURING SCHEDULED INSPECTIONS. WHILE CARRYING OUT THIS SERVICING ON THE NOSE GEAR TRUNNION GREASE WAS NOTED COMING OUT OF AN ODD LOCATION. PAINT WAS STRIPPED FROM THE LOWER KNUCKLE AND REVEALED CRACKS TOP AND BOTTOM.  A SERVICEABLE INSPECTED UNIT WAS INSTALLED AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20060208003)
